# SDR MWEA010300

- Difficulty date: March 12, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791822
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL F6 HAS MANY AREAS OF CORROSION, DENTS AND CRACKED HOLES.  REMOVED FLOORBOARD SKIN, FABRICATED FLOOR PANEL, AND HAT CHANNELS.  INSTALLED CHAFE STRIPS AND HAT CHANNELS.
